

Uppsala University Toolkit IRO Training days

September? 2020

All times are given in Italian-Swedish time.

09.30 hours in EU means the following time in

➤ Myanmar: + 4.30 hours

➤ Laos: + 5.00 hours

➤ Sri Lanka: + 3.30 hours

Day I (3.30h)

08.00 Effective mobility flows management in Asian universities

Mr Matt Greig, Head of the Unit for International Mobility at Division for Internationalisation, Uppsala University gives you an overview of the day-to-day operations

- MoUs and Student Exchange Agreements (SEAs)
- Courses taught in English
- MoveON (database)
- 09.00 Short break (15 minutes)
- 09.15 Continuation
 - Exchange students vs Free-movers/Fee-paying students
 - Incoming and Outgoing exchange students
 - Promotion activities
- 10.00 Time for questions to the Unit for International mobility
- 10.15 The UU Graduation Office gives a presentation on Recognition of studies/credit transfer
- Time for questions to the Graduation Office (and Unit for International Mobility)
- 11.30 End of Day I

Day 2 (4 h)

- 08.00 Start-up of Workshop I for the three Toolkit focus groups (7 persons per FG) with staff from Division for Internationalisation
 - 1. Strategies and management of mobility programs (eg. partner search, agreements, databases, projects) Mr Matt Greig and Mr Gustaf Cars
 - 2. Service and quality tools for outbound mobility (eg. application, selection, approval, pre-departure meetings, recognition of studies) International Officer Ms Sara Hurtig
 - 3. Services and quality tools for inbound mobility (eg. visa application, course selection, accommodation, buddies, Welcome activities) International Officer Ms Jenny McKeever and International Officer Lina Solander
- 09:00 Short break (15 minutes)
- 09.15 Continuation of Workshop I for the three FGs
- 10.00 Workshop II (divided in the 3 FGs)

What can the Asian universities use from the EU partners presentation? Which drafts (re-draft them so that they suit your university)? How will you and your university organize workshops/training for your colleagues? How will the cascade training on national level be arranged? What will you do when your back at your office to build the competence/structure of your international office? Etc

- 11.00 Short break (10 minutes)
- II.10 Continuation of Workshop II
- 12.00 End of Day 2

Day 3 (6h incl lunch 1.15h)

05.00	Continuation	of Workshop I	L

- 06.00 Short break (15 minutes)
- 06.15 Continuation of Workshop II
- 09.15 Lunch break
- 10.30 Each focus group start to produce a training report this report will later serve as basis for the Toolkit Handbook
- 12:00 End of Day 3

Day 4 (2h)

- 08.00 Presentation of work group findings
 - 1. Strategies and management of mobility programs
 - 2. Service and quality tools for incoming mobility

	3. Services and quality tools for outbound mobility
09.30	Questions and short feed-back
10.00	End of the Toolkit online training
	The 3 different FGs send their presentations to UU and UNIBO.
-	

If possible (due to travel restrictions): The FG members participate in parts of the UU International Staff week in May 2021.